Alert archive / Alabama / Special Weather Statements in 2020

Special Weather Statement, NWS Mobile, AL

February 5, 2020Washington County, Alabama

NWS Mobile, AL issued this special weather statement at Feb 5, 2020, 12:21 PM CST for Washington County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2020, 12:21 PM CST (18:21 UTC)
Expired
Feb 5, 2020, 1:00 PM CST
In force
39 min
Issued by
NWS Mobile, AL

County Washington County, AL

The radar

The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
788 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

920 
WWUS84 KMOB 051821
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
1221 PM CST Wed Feb 5 2020
 
ALZ052-051900-
Washington AL-
1221 PM CST Wed Feb 5 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
WASHINGTON COUNTY UNTIL 100 PM CST...

At 1221 PM CST, the strong thunderstorm was located over Tibbie, or 8
miles south of Chatom, moving northeast at 50 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Chatom, Saint Stephens, Wagarville, Leroy, Tibbie and Millry. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3166 8808 3165 8809 3160 8807 3158 8805
      3159 8803 3157 8802 3157 8804 3156 8802
      3153 8794 3150 8791 3119 8820 3128 8836
      3170 8837 3170 8809
TIME...MOT...LOC 1821Z 215DEG 43KT 3135 8824 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Feb 5, 11:50 AM CST, 31 minutes earlier.

Area forecast discussion, Feb 5, 11:50 AM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1150 AM CST Wed Feb 5 2020

.NEAR TERM UPDATE /Now Through Thursday night/...First batch of
thunderstorms has developed over northern Gulf waters and is
currently moving onshore across the local area. These storms will
bring gusty winds and heavy rain over the next few hours, but the
severe threat remains limited at this time.

The greater potential for severe weather continues to be focused
into two waves, one this afternoon/evening and another Thursday
morning. While this morning convection will likely work over any
instability that has developed thus far, recovery is expected by
this afternoon and evening as daytime heating leads to ~1000 J/kg
MLCAPE across much of the area. This, coupled with a strengthening
low-level jet (850 mb winds increasing to around 50 knots), will
produce an environment capable of supporting organized convection,
including supercells, by late afternoon hours. Storms will be
capable of producing damaging straight-line winds and possibly a
few tornadoes. The Storm Prediction Center has maintained a
Slight Risk over our entire area in their latest 1630Z update.

Instability wanes during overnight hours (~500 J/kg MLCAPE) and
wind shear becomes more unidirectional as the surface low passes
to our north. These factors will lead to a decreasing tornado
threat as we head into tonight and Thursday morning. However,
despite low-level shear becoming unidirectional, the LLJ itself
continues to strengthen to around 60 knots by early Thursday
morning. This will maintain the damaging straight-line wind
threat as storms should be able to mix some of that energy down to
the surface. This will especially be the case for a squall line
that is progged to develop along the cold front and push through
the area Thursday morning and afternoon. This second pulse of
convection will also introduce a greater threat for flooding as
more widespread heavy rain moves into the area. Currently
expecting widespread rainfall amounts of 3 to 6 inches, with local
amounts up to 8 inches possible. The greatest flooding threat
will exist along the coast and over southwest and south- central
Alabama counties, where a Flash Flood Watch remains in effect
through Thursday afternoon.

The cold front and associated squall line push out of the area by
late Thursday evening, with a cooler and drier west to northwest
flow setting up in its wake Thursday night. Temperatures will be
warm today (low 70s) and mild tonight (upper 50s and low 60s) due
to the onshore flow and cloud cover. Temps on Thursday begin to
drop over the western half of the area due to early FROPA timing,
with highs ranging from low 70s east of I-65 to low 60s west of
I-65. Lows Thursday night will be much colder in the wake of the
FROPA, dipping to the mid 30s and low 40s. /49

&&

.AVIATION...
18Z issuance...MVFR to IFR ceilings prevailing over much of the
area at this time. Widespread showers and thunderstorms are moving
into the region from the southwest and will impact area terminals
throughout the remainder of today and tonight. These will bring
periods of locally lower cig/vis and possibly some strong, erratic
wind gusts. Outside of convection, winds remain generally out of
the south around 10 to 15 knots with gusts over 20 knots. A squall
line moves through the area from west to east Thursday morning
and afternoon, with winds shifting to westerly and precip ending
in its wake. Patchy fog, possibly dense at times, remains possible
along the coast through tonight before clearing up after the
frontal passage on Thursday. /49

&&

.PREV DISCUSSION... /issued 501 AM CST Wed Feb 5 2020/

.NEAR TERM /Now Through Thursday Evening/...Active weather will
begin mid-day Today and persist through the day on Thursday. Heavy
rainfall and strong to severe storms with damaging winds and a
few tornadoes will be possible.

Synopsis... Broad southwesterly flow aloft will strenghten today
between the upper ridge to our southeast and the slowly progressing
trough to our west. At the surface, an area of low pressure will
slowly develop over the southern Arklatex region and track northeast
into northern Mississippi. An adjacent quasi-stationary cold front
will extend southwestward from the low into coastal Texas. This
front will slowly progress eastward throughout the day today and
into our area by late tonight. Ahead of the front, a large warm
sector will develop underneath the upper level south-westerlies. A
embedded shortwave will progress through the upper flow this
afternoon allowing for showers and thunderstorms to develop and
persist into the overnight periods. Several rounds of thunderstorms
will be possible overnight as a strong upper jet associated with the
main trough will overspread the area. The cold front will progress
across the area Thursday before clearing Thursday evening. Now with
all that in mind there will be two primary hazards with this system.
The first will be the potential for heavy rainfall and the second
will be strong to severe storms. Both hazards will be discussed in
the sections below. The front will clear the area by Friday evening
and rain will quickly diminish from west to east as direr air moves
into the area.

Heavy Rainfall...Confidence in a long duration heavy rainfall event
appears to be high. PWATS will be approaching 1.6 to 1.8 inches
which is around record values. The combination of high PWATS, a slow
moving front and a several rounds of convection would support the
potential of training storms. Current thinking is for widespread
rainfall totals ranging from 2 to 4 inches outside of the Flash
Flood Watch with 3 to 5 inches with locally higher amounts inside
the watch area. We will have to monitor carefully as some locations
could experience very efficient warm rain processes with this
system. If a couple of these storms move over the same area,
rainfall totals and flooding will likely develop quickly. The main
axis of rainfall will likely be along and east of I-65. It is
important to note that rivers in this area, especially in the
northwest Florida Panhandle, are highly susceptible to rapid rises.
We will have to monitor these rivers for potential flooding and
several are already forecasted to reach minor flood stage.

Severe....The severe threat remains complicated with several rounds
possible from Wednesday afternoon through Thursday.

1). The first round will be associated with the shortwave trough
Wednesday afternoon into Wednesday night. A stout 110 knot 500 mb
jet and a 50 knot 850 mb Low level jet will move across the region
leading to elongated hodographs and bulk shear values approaching
40- 50 knots. This parameter space would be supportive of
rotating cells (supercells). However, instability will likely be
limited except at the immediate coast as clouds prevent daytime
heating and mid-level lapse rates are not impressive. The SREF has
about a 10 to 30% chance of seeing ML-CAPE values above 1000
J/KG. Low-level lapse rates also appear to be weak and with the
surface low well off to our northwest, low level winds will likely
be veered slightly limiting tornado potential and leading to a
straighter hodograph. Straighter hodograph would support more cell
interactions and likely lead to more bowing segments with
embedded rotation. One Caveat is a weak maritime boundary surging
northward during the afternoon. Within the vicinity of this
boundary, surface winds would be locally backed leading to more
supportive hodographs for semi-discreet storms and tornadoes. We
will have to monitor the progress of this boundary and any other
boundary's that develop. With this in mind, damaging winds will be
the primary threat. A tornado or two cannot be ruled out if
surface winds become more backed and a more discrete storm mode is
realized.

2). The second round of severe weather could be possible along
the front early Thursday morning. This threat will likely be
confined to areas east of I-65 and along the coast. As the front
enters our area a stout upper jet of 120-130 knots at 500 mb will
round the base of the rough and overspread the area as the trough
takes on a more suitable neutral to slightly negative tilt. A
strong 850 jet will develop over the eastern half of our area as a
surface low develops over Northern AL. Mass fields will respond
quickly and moisture/instability will surge northward ahead of the
front. Storms will likely light up along the front by mid-
morning. Low- level shear will be quite strong with a 50 to
possibly 60 knot 850 jet over the area but hodographs will be
fairly straight. With the strong boundary, strong synoptic ascent
and increasing CAPE a Quasi-linear convective system will likely
develop along the front. Damaging winds will be the primary threat
with this as model soundings show a little bit of drier air in
the mid-levels. This will promote strong winds just above the
surface to mix down more efficiently. A tornado cannot be ruled
out given the strong low-level speed shear but the environment is
not the most supportive for QLCS tornadoes in our area.

Along with the main hazards, beaches of southern Alabama and the
northwest Florida Panhandle will also be hazardous. High surf and a
high risk of rip currents will exist through the day Friday. Patchy
fog will also develop over the coastal areas and could be dense at
times. Temperatures will be warm with highs in the low to mid
70s and lows in the mid to upper 60s. BB/03

.SHORT TERM /Thursday Night Through Friday night/...The upper
trough that brought all the active weather will continue to push
east through the night into Friday. The adjacent cold front will
move east of our area and rain will subside Thursday night before
drying out on Friday. High pressure will quickly build in place at
the surface with cooler air moving in. Friday will be chilly with
a steady north wind and highs only climbing into the upper 50s at
the coast and mid 50s inland. By Friday, night temperatures will
fall into the 30s. BB/03

.MARINE...A moderate to strong onshore flow will develop over the
marine area this afternoon through tonight ahead of an approaching
cold front. Southerly winds increase to exercise caution levels this
afternoon. We have opted to include all bays and sounds in a Small
Craft Advisory starting this evening and continuing through early
Friday morning as south to southwest winds up to 20 knots, with
frequent higher gusts will be possible through Thursday morning,
followed by increasing west to northwest winds of 15-25 knots with
higher gusts Thursday afternoon into Thursday night following the
passage of the front. The Small Craft Advisory likewise continues
over the coastal waters out 60 NM this evening through Thursday
afternoon for southwest winds of 15-25 knots with some gusts up to
30 knots possible. West to northwest winds increase to 20-30 knots
with frequent gusts of 35-40 knots possible by Thursday evening and
continuing through Thursday night over the coastal waters in the
gradient flow behind the front. We opted to issue a Gale Watch for
late Thursday afternoon through Thursday night over the coastal
waters given the reasonably higher confidence of frequent gale force
gusts.

Areas of dense fog will impact bays and near shore waters through
this morning, with guidance also signaling that fog may linger,
possibly becoming more patchy in nature by early this afternoon,
before increasing in coverage again later this afternoon through
tonight. The Dense Marine Fog Advisory may need to be extended
beyond noon CST. Widespread rain showers and thunderstorms will
develop over the marine area, especially this afternoon through
Thursday. Visibilities may become reduced in heavy rainfall, while
some storms will also be capable of producing strong wind gusts. /21

.EXTENDED TERM /Saturday Through Tuesday/...A large, broad upper
trof over the central and eastern states deamplifies and ejects
off into the western Atlantic through Sunday, leaving a zonal flow
pattern over the region. An associated surface low will be
located early Saturday morning near the lower Mississippi River
valley then moves off across the mid Atlantic coast, meanwhile
bringing a weak cold front through the forecast area late
Saturday afternoon into Saturday evening. Will have slight chance
to chance pops on Saturday then mainly slight chance pops Saturday
evening for the frontal passage.  A surface high builds into the
region Saturday night in the wake of the cold front then moves off
to the east through Sunday night, leaving a surface ridge in
place over the extreme southeast states.

An interesting pattern sets up during the remainder of the period,
as an upper trof with a strong positive tilt over the western and
north central states cuts off an upper low near the Baja area by
Monday night. The remainder of the upper trof meanwhile amplifies
over the northern Plains then advances across the interior eastern
states through Tuesday while the Baja cut off upper low
transitions to an open wave and begins to advance eastward. During
this evolution, a surface low will develop over the central
Plains by Sunday and ejects off to the northeast, bringing a
frontal boundary eastward to extend from the southern Plains to
near the Ohio River valley by Monday. A southerly surface flow
will become established over the forecast area Sunday night into
Monday which continues through Tuesday while the frontal boundary
may advance further east, possibly into the forecast area. The
southerly flow increases deep layer moisture substantially over
the area, and while there are uncertainties with the frontal
position, the pattern will support slight chance to chance pops
Monday into Tuesday, possibly higher especially over the western
portion of the area. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch from 3 PM CST this afternoon through Thursday
     afternoon for ALZ052>060-261>266.

     High Rip Current Risk through Friday evening for ALZ265-266.

     High Surf Advisory from 9 PM this evening to 6 AM CST Friday for
     ALZ265-266.

FL...Flash Flood Watch from 3 PM CST this afternoon through Thursday
     afternoon for FLZ201>206.

     High Rip Current Risk through Friday evening for FLZ202-204-206.

     High Surf Advisory from 9 PM this evening to 6 AM CST Friday for
     FLZ202-204-206.

MS...Flash Flood Watch from 3 PM CST this afternoon through Thursday
     afternoon for MSZ078-079.

GM...Gale Watch from Thursday afternoon through late Thursday night
     for GMZ650-655-670-675.

     Small Craft Advisory from 6 PM this evening to 3 PM CST Thursday
     for GMZ650-655-670-675.

     Dense Fog Advisory until noon CST today for GMZ630>636-650-655.

     Small Craft Advisory from 6 PM this evening to 6 AM CST Friday
     for GMZ630>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Feb 5, 5:08 AM CST, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
508 AM CST Wed Feb 5 2020

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061115-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
508 AM CST Wed Feb 5 2020

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle.

A Flash Flood Watch is in effect for portions of southeast
Mississippi, portions of southwest Alabama, south central
Alabama, the western Florida panhandle beginning 3:00 PM CST
Wednesday until 6:00 PM CST Thursday.

A High Surf Advisory is in effect for coastal portions of Alabama
and the western Florida panhandle beginning 9:00 PM CST Wednesday
until 6:00 AM CST Friday.

Heavy rainfall is likely Wednesday and Thursday, with several rounds
of training showers and thunderstorms expected to bring rainfall
amounts of 2 to 4 inches area-wide, with local amounts of 6 inches
or more possible. Severe storms with damaging winds are also expected,
along with the potential for tornadoes, mainly from late Wednesday
afternoon through Thursday morning.

Areas of dense fog will be possible tonight, especially along the
coast.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle until 12:00 AM CST
Saturday.

A Flash Flood Watch is in effect for portions of southeast
Mississippi, portions of southwest Alabama, south central
Alabama, the western Florida panhandle beginning 3:00 PM CST
Wednesday until 6:00 PM CST Thursday.

A High Surf Advisory is in effect for coastal portions of Alabama
and the western Florida panhandle beginning 9:00 PM CST Wednesday
until 6:00 AM CST Friday.

.SPOTTER INFORMATION STATEMENT...

Please go to weather.gov/mob for additional information.

Activation of SkyWarn severe spotter networks may be required
through Tuesday.

GMZ630>636-650-655-670-675-061115-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
508 AM CST Wed Feb 5 2020

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Dense Fog Advisory is in effect for the coastal waters from
Pensacola FL to Pascagoula MS out 20 NM, the coastal waters from
the Okaloosa/Walton county line FL to Pensacola FL out 20 NM,
Mobile Bay, Mississippi Sound and western Florida bay waters.

A Small Craft Advisory is in effect for Mobile Bay, Mississippi
Sound and western Florida bay waters beginning 6:00 PM CST
Wednesday.

A Small Craft Advisory is in effect for the Alabama and western
Florida waters out 60 nm beginning 6:00 PM CST Wednesday.

A Gale Watch is in effect for the Alabama and western Florida
waters out 60 nm beginning 3:00 PM CST Thursday.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Dense Fog Advisory is in effect for the coastal waters from
Pensacola FL to Pascagoula MS out 20 NM, the coastal waters from
the Okaloosa/Walton county line FL to Pensacola FL out 20 NM,
Mobile Bay, Mississippi Sound and western Florida bay waters
until 12:00 PM CST Wednesday.

A Small Craft Advisory is in effect for Mobile Bay, Mississippi
Sound and western Florida bay waters beginning 6:00 PM CST
Wednesday until 6:00 AM CST Friday.

A Small Craft Advisory is in effect for the Alabama and western
Florida waters out 60 nm beginning 6:00 PM CST Wednesday until
3:00 PM CST Thursday.

A Gale Watch is in effect for the Alabama and western Florida
waters out 60 nm beginning 3:00 PM CST Thursday until 6:00 AM CST
Friday.

In the hours before

Special weather statement, Feb 5, 12:21 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
1221 PM CST Wed Feb 5 2020

ALZ052-051900-
Washington AL-
1221 PM CST Wed Feb 5 2020

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
WASHINGTON COUNTY UNTIL 100 PM CST...

At 1221 PM CST, the strong thunderstorm was located over Tibbie, or 8
miles south of Chatom, moving northeast at 50 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Chatom, Saint Stephens, Wagarville, Leroy, Tibbie and Millry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3166 8808 3165 8809 3160 8807 3158 8805
      3159 8803 3157 8802 3157 8804 3156 8802
      3153 8794 3150 8791 3119 8820 3128 8836
      3170 8837 3170 8809
TIME...MOT...LOC 1821Z 215DEG 43KT 3135 8824

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 9:52 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington41 days
Feb 4, 9:52 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington42 days
Feb 4, 9:52 PM CSTRiver Flood WarningMOBCovington, Escambia47 hr
Feb 5, 4:35 AM CSTGale WatchMOB11 hr
Feb 5, 5:19 AM CSTHigh Surf AdvisoryMOBBaldwin, Mobile49 hr
Feb 5, 9:53 AM CSTSpecial Marine WarningMOB82 min
Feb 5, 10:29 AM CSTSpecial Marine WarningMOB61 min
Feb 5, 10:57 AM CSTSpecial Marine WarningMOB93 min
Feb 5, 11:15 AM CSTSpecial Marine WarningMOB38 min
Feb 5, 11:59 AM CSTSpecial Marine WarningMOB64 min
Feb 5, 12:47 PM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Feb 5, 12:51 PM CSTSpecial Weather StatementMOBMobile39 min
Feb 5, 1:22 PM CSTAreal Flood AdvisoryMOBEscambia3 hr
Feb 5, 1:29 PM CSTFlash Flood WarningMOBBaldwin3 hr
Feb 5, 3:06 PM CSTGale WarningMOB42 hr
Feb 5, 3:19 PM CSTWind AdvisoryMOBBaldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 2 more19 hr
Feb 5, 3:23 PM CSTSpecial Weather StatementMOBMobile52 min
Feb 5, 4:37 PM CSTMarine Dense Fog AdvisoryMOB14 hr
Feb 5, 5:14 PM CSTRiver Flood WarningMOBEscambia60 hr
Feb 5, 5:14 PM CSTRiver Flood WarningMOBDallas, Monroe, Wilcox25 days
Feb 5, 5:14 PM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox40 days
Feb 5, 5:14 PM CSTRiver Flood WarningMOBCovington, Escambia5 days
Feb 5, 5:55 PM CSTSpecial Weather StatementMOBChoctaw35 min
Feb 4, 9:52 PM CSTRiver Flood WarningMOBOkaloosa, Santa Rosa4 days
Feb 4, 9:52 PM CSTRiver Flood WarningMOBOkaloosa21 days
Feb 5, 1:27 PM CSTSpecial Weather StatementMOBOkaloosa48 min
Feb 5, 5:14 PM CSTRiver Flood WarningMOBGeorge, Greene, Wayne25 days

Nearby

Special Weather Statements in Alabama, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.